MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EM 2400, LOAD CELL MODULE; SYSTEM/DEVICE, PHARMACY COMPOUNDING

BAXTER HEALTHCARE CORPORATION EM 2400, LOAD CELL MODULE; SYSTEM/DEVICE, PHARMACY COMPOUNDING
Catalog Number 2400L
Medical Device Problem Code Microbial Contamination of Device (2303)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a load cell module had microbial growth.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to d9, g3, h3, and h6.H10: the device was received for evaluation.A visual inspection was performed and found a scratched\stained bag pan with unknown fluids on the unit.The reported condition was not verified.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EM 2400, LOAD CELL MODULE
Common Device Name
SYSTEM/DEVICE, PHARMACY COMPOUNDING
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key11608400
Report Number1416980-2021-01833
Device Sequence Number3919629
Product Code NEP
UDI-Device Identifier00085412482613
UDI-Public(01)00085412482613
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2400L
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/31/2021
Initial Date Received by Manufacturer 03/10/2021
Supplement Date Received by Manufacturer05/04/2021
Initial Report FDA Received Date04/02/2021
Supplement Report FDA Received Date05/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1